Show simple item record

dc.contributor.authorDetinko, A.S.
dc.contributor.authorFlannery, D.L.
dc.date.accessioned2018-09-20T16:05:51Z
dc.date.available2018-09-20T16:05:51Z
dc.date.issued2008-01-01
dc.identifier.citationDetinko, A.S. Flannery, D.L. (2008). Algorithms for computing with nilpotent matrix groups over infinite domains. Journal of Symbolic Computation 43 (1), 8-26
dc.identifier.issn0747-7171
dc.identifier.urihttp://hdl.handle.net/10379/11160
dc.publisherElsevier BV
dc.relation.ispartofJournal of Symbolic Computation
dc.subjectmatrix group
dc.subjectnilpotency testing
dc.subjectnilpotent group
dc.subjectinfinite field
dc.subjectlinear-groups
dc.subjectsubgroups
dc.subjectgl(n,q)
dc.titleAlgorithms for computing with nilpotent matrix groups over infinite domains
dc.typeArticle
dc.identifier.doi10.1016/j.jsc.2007.08.001
dc.local.publishedsourcehttps://doi.org/10.1016/j.jsc.2007.08.001
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record